Generalized Fibonacci numbers and Blackwell's renewal theorem
Artikel i vetenskaplig tidskrift, 2012

We investigate a connection between generalized Fibonacci numbers and renewal theory for stochastic processes. Using Blackwell's renewal theorem we find an approximation to the generalized Fibonacci numbers. With the help of error estimates in the renewal theorem we figure out an explicit representation. © 2012 Elsevier B.V.

Renewal theory

Generalized Fibonacci numbers

Författare

Sören Christensen

Statistics and Probability Letters

0167-7152 (ISSN)

Vol. 82 9 1665-1668

Ämneskategorier

Matematik

Sannolikhetsteori och statistik

DOI

10.1016/j.spl.2012.05.003